# SDR ASOA2013062403888

- Difficulty date: June 3, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 17,449 hours, 16,604 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 BULKHEAD UPPER SKIN PUNCTURED BETWEEN LBL 27 AND LBL 36.  REPAIR CLASSIFIED AS A MAJOR.  REPAIRED IAW EO CL600-2B19-53-I00303A IAW NDTM PART 1, 51-20-06.
